# SDR MASA97016

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78YV
- Make and model: Beech 1900D
- Aircraft serial: UE78
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360175450160C58M
- Condition: Broken
- Location: Rt Engine
- Part time: 7,978 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUP/FMN - FLT 5005 - RIGHT SIDE FIRE LOOP AND T-HANDLE ILLUMINATED ON DEPARTURE.  NO FIRE WAS SEEN AT THE ENGINE.  THE CREW CIRCLED THE AIRPORT ONCE AND RETURNED TO THE FIELD WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO FMN.  MAINTENANCE REMOVED AND REPLACED THE RT FIRE LOOP IN THE AFT PART OF THE ENGINE.  (X)
